# SDR SWAA2020033033973

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 58,536 hours, 34,702 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE ALARM ACTIVE. NO INDICATION OF SMOKE; FUMES; OR FIRE. / REMOVED AND REPLACED AFT LAV SMOKE DETECTOR PER AMM 26-14-01. OPS CHECK GOOD.
